# SDR FDEA202006101172

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: A5547173000000
- Part serial: TS2082
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT SIDE RUDDER LEADING EDGE PANEL HAS DELAM. REPAIRED RUDDER PANEL IAW EA 6-5540-T0354180 AND SRM 55-41-12 AND 51-77-10.
